Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 25, NWS Des Moines, IA

June 18, 20104 counties in Iowa

NWS Des Moines, IA issued this tornado warning at Jun 18, 2010, 7:21 PM CDT for 4 counties in Iowa. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2010, 7:21 PM CDT (00:21 UTC)
Expired
Jun 18, 2010, 7:45 PM CDT
In force
24 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 92 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:25 PM CDTTSTM WND DMGWeldon, IAFEW LARGE 10 INCH DIAMETER BRANCHES DOWN...GUST ESTIMATED AT 70 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1786 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WFUS53 KDMX 190021
TORDMX
IAC039-053-117-185-190045-
/O.NEW.KDMX.TO.W.0025.100619T0021Z-100619T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
721 PM CDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHWESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
  NORTHWESTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 745 PM CDT

* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES SOUTH OF OSCEOLA...OR 48 MILES SOUTH OF
  DES MOINES...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELDON...GARDEN GROVE...LE ROY...HUMESTON AND DERBY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 21 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IMMEDIATELY SEEK SHELTER IN A BASEMENT...
OR IN AN INTERIOR ROOM OF A REINFORCED BUILDING. STAY AWAY FROM
WINDOWS.

IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.

HEAVY RAINFALL MAY HIDE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT TO
SEE THE TORNADO OR HEAR IT COMING...IT WILL BE TOO LATE TO GET TO A
SAFE PLACE.

&&

LAT...LON 4100 9335 4077 9335 4086 9384 4095 9384
TIME...MOT...LOC 0021Z 273DEG 32KT 4090 9376

$$

SMALL
1 follow-up statement
966 
WWUS53 KDMX 190039
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
739 PM CDT FRI JUN 18 2010

IAC039-053-117-185-190048-
/O.EXP.KDMX.TO.W.0025.000000T0000Z-100619T0045Z/
DECATUR IA-WAYNE IA-LUCAS IA-CLARKE IA-
739 PM CDT FRI JUN 18 2010


...THE TORNADO WARNING FOR SOUTHEASTERN CLARKE...SOUTHWESTERN
LUCAS...NORTHWESTERN WAYNE AND NORTHEASTERN DECATUR COUNTIES WILL
EXPIRE AT 745 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 AM.

LAT...LON 4100 9335 4077 9335 4086 9384 4095 9384
TIME...MOT...LOC 0038Z 273DEG 32KT 4089 9356

$$

SMALL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 18, 6:41 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 18, 6:41 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT FRI JUN 18 2010

.SHORT TERM...
REAL THREAT OF SURFACE BASED CONVECTION TO INITIATE ALONG WARM
FRONTAL BOUNDARY ALONG IOWA/MISSOURI BORDER WITH CAPES EXPECTED OVER
4000 IN SOUTHWEST IOWA AND 0-6 KM SHEAR AROUND 40 KTS. WRF MODEL
TENDS TO TAKE EXISTING LINE OF THUNDERSTORMS OVER NORTH CENTRAL IOWA
INTO A FORWARD PROPAGATING MCS. THE HRRR MODEL DEVELOPS SUPERCELLS
OVER SOUTHWEST IOWA...THEN DEVELOPS IT INTO ITS OWN MCS FROM CENTRAL
IOWA MOVING SOUTHEAST. LEANING TOWARD THE HRRR MODEL WHICH BEST TAPS
THE INSTABILITY OVER SOUTHWEST IOWA. THIS SCENARIO WILL INTRODUCE
PLENTY OF QPF OVER THE MOIST SOILS OF SOUTHERN IOWA OVERNIGHT WHICH
COULD PRODUCE FLASH FLOODING. THE SUPERCELLS SHOULD DEVELOP IN A
FAVORABLE TORNADIC ENVIRONMENT ALONG THE FRONTAL BOUNDARY.

.LONG TERM...
VERY BUSY TODAY WITH SHORT TERM FORECAST ISSUES SO MUCH OF THE
FORECAST WAS BASED ON PERSISTENCE...HPC GUIDANCE IN THE LONG TERM
AND COLLABORATION WITH NEARBY WFO/S.  ACTIVE WEATHER PATTERN
CONTINUES ACROSS CENTRAL IOWA THROUGH THE PERIOD.  WAS UNABLE TO GO
DRY FOR ANY LENGTH OF TIME.

WSW ZONAL FLOW FROM THE WESTERN US NE ACROSS THE NORTHER PLAINS AND
INTO THE GREAT LAKES ATTM.  SOUTH OF THE WESTERLIES...A LARGE FLAT
UPPER RIDGE OVER THE SRN CONUS.  UPPER PATTERN REMAINS THE SAME FOR
THE NEXT SEVERAL DAYS WITH OCNL SHORT WAVE IMPULSES MOVG THROUGH THE
FLOW.  ASSOCIATED SFC BOUNDARY SHOULD EXTEND FROM IL WNW ACROSS NRN
MO AND INTO THE CNTRL PLAINS BY 12Z SATURDAY.  NAM MUCH SLOWER WITH
RETURN MOISTURE THAN THE GFS. FORECASTED A COMPROMISE BETWEEN THESE
SOLUTIONS.  IN EITHER CASE...AMS RELOADS OVER THE PLAINS BY SATURDAY
EVENING AND ANOTHER MCS SHOULD MOVE THROUGH CENTRAL IOWA SATURDAY
NIGHT AND SUNDAY. AFTER THAT...LOOKS LIKE THE MCS TRAIN SHOULD
CONTINUE EARLY NEXT WEEK.

THE NEW 12Z ECMWF SUGGEST THE BOUNDARY PUSHES SOUTH MID TO LATE
WEEK. NOT ENOUGH CONFIDENCE TO FORECAST THAT ATTM...BUT WE HOPE IT
IS CORRECT.

WILL ISSUE ESF FOR ALL OF THE FORECAST RAIN AND POTENTIAL
FLOOD/FLASH FLOOD ISSUES.

&&

.AVIATION...
19/00Z...STRONG CONVECTION HAS PUSHED SOUTH AND EAST OF THE ALL
TAF SITES EXCEPT OTM WHERE STRONG THUNDERSTORM WILL MOVE THROUGH
OVER THE NEXT 1 TO 2 HOURS. MAIN CONCERN WITH OTM IS WITH STRONG
WINDS...AS WELL AS MVFR CIGS/VIS THROUGH 03Z. COLD FRONT LOOKS TO
PUSH THROUGH LATE THIS EVENING WITH WIND SHIFT TO THE WEST. WEAK
SURFACE HIGH BUILDS INTO THE STATE THROUGH THE END OF THE TAF
FORECAST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM CDT SATURDAY FOR ADAIR-ADAMS-
APPANOOSE-AUDUBON-BLACK HAWK-BOONE-CALHOUN-CARROLL-CASS-CLARKE-
CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE-HAMILTON-
HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK-
POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-
WAYNE-WEBSTER.

&&

SHORT TERM...JAH
LONG TERM...JAJ
AVIATION...KLP
Hazardous weather outlook, Jun 18, 3:55 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
355 PM CDT FRI JUN 18 2010

IAZ033>039-044>050-057>062-070>075-081>086-092>097-191000-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
355 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BECOME NUMEROUS THIS EVENING.
THE PRIMARY THREATS WILL BE FOR WIND GUSTS OF 60 MPH OR
MORE...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ALSO AN
ISOLATED TORNADO THREAT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH LATE TONIGHT.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A
FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO
SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE
HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY.
THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL
IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA.  A
WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 900 PM.

IAZ004>007-015>017-023>028-191000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-
355 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING HOURS. THE
PRIMARY THREATS WILL BE FOR WIND GUSTS OF 60 MPH OR MORE...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ALSO AN ISOLATED
TORNADO THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A
FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO
SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE
HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY.
THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL
IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 900 PM.

In the hours before

Local storm report, Jun 18, 6:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             3 W TAMA                41.96N 92.63W
06/18/2010  E1.00 INCH       TAMA               IA   LAW ENFORCEMENT

&&

JOHNSON
Local storm report, Jun 18, 6:28 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 WNW ARISPE            40.95N 94.24W
06/18/2010  E0.88 INCH       UNION              IA   TRAINED SPOTTER

&&

JB
Local storm report, Jun 18, 6:33 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     5 W MARYSVILLE          41.17N 93.05W
06/18/2010  E70 MPH          MARION             IA   EMERGENCY MNGR

&&

JOHNSON
Special weather statement, Jun 18, 6:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT FRI JUN 18 2010

IAZ038-039-048>050-060>062-072>075-082>086-093>097-190130-
GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...DES MOINES...NEWTON...GRINNELL...
WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CRESTON...
OSCEOLA...CHARITON...ALBIA...OTTUMWA...MOUNT AYR...LEON...
CORYDON...CENTERVILLE...BLOOMFIELD
651 PM CDT FRI JUN 18 2010

...STRONG TO SEVERE STORMS TO CONTINUE THROUGH MID-EVENING...

THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND EVEN ISOLATED TORNADOES WILL CONTINUE TO BE A THREAT
THROUGH AT LEAST 830 PM CDT. LOCALLY HEAVY RAIN IS EXPECTED WITH
THESE STORMS AS WELL AND MAY LEAD TO PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR THE NOAA RADIO FOR SEVERE WEATHER UPDATES...OR
VISIT OUR WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
INFORMATION.

KLP
Local storm report, Jun 18, 6:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             LOVILIA                 41.14N 92.91W
06/18/2010  E1.00 INCH       MONROE             IA   LAW ENFORCEMENT

&&

JOHNSON
Local storm report, Jun 18, 7:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLASH FLOOD      1 NNE MARYSVILLE        41.20N 92.95W
06/18/2010                   MARION             IA   EMERGENCY MNGR

            WATER 1 FOOT DEEP FROM FARM FIELDS RUNNING OVER VERMONT
            DRIVE EAST OF HIGHWAY T23 NEAR MARYSVILLE.

&&

RVACHALE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:00 PM CDTFlash Flood WarningDMXMarion6 hr
Jun 18, 7:17 PM CDTFlash Flood WarningDMXClarke, Union4 hr
Jun 18, 7:20 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Poweshiek40 min
Jun 18, 7:36 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne39 min
Jun 18, 7:41 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne49 min
Jun 18, 7:59 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne31 min
Jun 18, 8:14 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne16 min
Jun 18, 8:22 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wapello, Wayne53 min
Jun 18, 8:26 PM CDTAreal Flood AdvisoryDMXDecatur, Wayne3 hr
Jun 18, 8:36 PM CDTFlash Flood WarningDMXAppanoose, Davis6 hr
Jun 18, 8:55 PM CDTRiver Flood WarningDMXBoone, Hamilton, Webster19 days
Jun 18, 8:55 PM CDTRiver Flood WarningDMXMadison, Warren3 days
Jun 18, 9:16 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wayne44 min
Jun 18, 10:27 PM CDTAreal Flood AdvisoryDMXWayne3 hr
Jun 18, 11:38 PM CDTRiver Flood WarningDMXAppanoose, Wayne17 hr
Jun 19, 4:01 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more54 hr
Jun 19, 4:03 AM CDTDense Fog AdvisoryDMXAdair, Adams, Appanoose, Black Hawk, Boone, Cass and 25 more4 hr
Jun 19, 4:08 AM CDTRiver Flood WarningDMXMahaska, Wapello79 days
Jun 19, 4:08 AM CDTRiver Flood WarningDMXWapello80 days
Jun 19, 8:17 AM CDTRiver Flood WarningDMXWright49 hr
Jun 19, 9:14 AM CDTRiver Flood WarningDMXMahaska, Marion25 hr

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.